Journal of Differential Geometry

Boundary regularity and the Dirichlet problem for harmonic maps

Richard Schoen and Karen Uhlenbeck

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 18, Number 2 (1983), 253-268.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214437663

Digital Object Identifier
doi:10.4310/jdg/1214437663

Mathematical Reviews number (MathSciNet)
MR710054

Zentralblatt MATH identifier
0547.58020

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Schoen, Richard; Uhlenbeck, Karen. Boundary regularity and the Dirichlet problem for harmonic maps. J. Differential Geom. 18 (1983), no. 2, 253--268. doi:10.4310/jdg/1214437663. https://projecteuclid.org/euclid.jdg/1214437663


Export citation